Buscar

 

RI UFLA (Universidade Federal de Lavras) >
DEX - Departamento de Ciências Exatas >
DEX - Artigos publicados em periódicos >

Por favor, utilize esse identificador para citar este item ou usar como link: http://repositorio.ufla.br/jspui/handle/1/12933

Título: Classification of holomorphic foliations on Hopf manifolds
Autor(es): Corrêa, Maurício
Fernández-Pérez, Arturo
Ferreira, Antonio M.
Assunto: Holomorphic foliations
Hopf manifolds
Foliações holomórficas
Colectores Hopf
Publicador: Springer
Data de publicação: Jun-2016
Referência: CORRÊA, M.; FERNÁNDEZ-PÉREZ, A.; FERREIRA, A. M. Classification of holomorphic foliations on hopf manifolds. Mathematische Annalen, Berlin, v. 365, n. 1, p. 579-593, June 2016.
Abstract: We classify nonsingular holomorphic foliations of dimension and codimension one on certain Hopf manifolds. We prove that any nonsingular codimension one distribution on an intermediary or generic Hopf manifold is integrable and admits a holomorphic first integral. Also, we prove some results about singular holomorphic distributions on Hopf manifolds.
URI: https://link.springer.com/article/10.1007/s00208-015-1267-z
http://repositorio.ufla.br/jspui/handle/1/12933
Idioma: en_US
Aparece nas coleções: DEX - Artigos publicados em periódicos

Arquivos neste Item:

Não há arquivos associados para este Item.

Itens protegidos por copyright, com todos os direitos reservados, Salvo indicação em contrário.


Mostrar estatísticas

 


DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback